# SDR SWAA2013021512705

- Difficulty date: February 10, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,810 hours, 19,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT POWER DOOR ACCESS CUTOUT AFT EDGE IS CRACKED.  ACCOMPLISHED REPAIR ON EXT PWD DOOR ACCESS CUTOUT AFT EDGE IAW EA 1-A53-9269  88954U 13FEB13.
